Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Iteration theory and inequalities for Kleinian groups


Authors: F. W. Gehring and G. J. Martin
Journal: Bull. Amer. Math. Soc. 21 (1989), 57-63
MSC (1985): Primary 30F40, 30D50
DOI: https://doi.org/10.1090/S0273-0979-1989-15761-3
MathSciNet review: 974424
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Be] A. F. Beardon, The geometry of discrete groups, Springer-Verlag, Berlin and New York, 1983. MR 698777
  • [Bl] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. (N.S.) 11 (1984), 85-141. MR 741725
  • [BM] R. Brooks and J. P. Matelski, The dynamics of 2-generator subgroups of PSL(2,C), Riemann surfaces and related topics, Ann. Math. Studies 97, Princeton Univ. Press, Princeton, N.J., 1981. MR 624805
  • [GM1] F. W. Gehring and G. J. Martin, Discreteness in Kleinian groups and the iteration theory of quadratic mappings (to appear).
  • [GM2] F. W. Gehring and G. J. Martin, Stability and extremality in Jørgensen's inequality, Complex Variables (to appear). MR 1343502
  • [GM3] F. W. Gehring and G. J. Martin, On the rigidity of certain triangle groups (to appear).
  • [GM4] F. W. Gehring and G. J. Martin, Inequalities for Möbius transformations and discrete groups (to appear). MR 1111201
  • [J1] T. Jørgensen, On discrete groups of Möbius transformations, Amer. J. Math. 98 (1976), 739-749. MR 427627
  • [J2] T. Jørgensen, Comments on a discreteness condition for subgroups of SL(2,C), Canad. J. Math. 31 (1979), 87-92. MR 518709
  • [J3] T. Jørgensen, Compact 3-manifolds of constant negative curvature fibering over the circle, Ann. of Math. (2) 106 (1977), 61-72. MR 450546
  • [JK] T. Jørgensen and M. Kiikka, Some extreme discrete groups, Ann. Acad. Sci. Fenn. 1 (1975), 245-248. MR 399452
  • [Le] A. Leutbecher, Über Spitzen diskontinuierlicher Gruppen von lineargebrochenen Transformationen, Math. Z. 100 (1967), 183-200. MR 214763
  • [Ly] M. Yu. Lyubich, The dynamics of rational transforms: the topological picture, Russian Math. Surveys 41:4 (1986), 43-117. MR 863874
  • [MSS] R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4) 16 (1983), 193-217. MR 732343
  • [M1] B. Maskit, Kleinian groups, Springer-Verlag, Berlin and New York, 1988. MR 959135
  • [M2] B. Maskit, Some special 2-generator Kleinian groups, Proc. Amer. Math. Soc. (to appear). MR 937850
  • [Me] R. Meyerhoff, A lower bound for the volume of hyperbolic 3-manifolds, Canad. J. Math. 39 (1987), 1038-1056. MR 918586
  • [S] H. Shimizu, On discontinuous groups operating on the product of the upper half planes, Ann. of Math. 77 (1963), 33-71. MR 145106
  • [T] D. Tan, On two generator discrete groups of Möbius transformations, Proc. Amer. Math. Soc. (to appear). MR 969527
  • [W] P. L. Waterman, An inscribed ball for Kleinian groups, J. London Math. Soc. 16 (1984), 525-530. MR 751826
  • [Z] H. Zassenhaus, Beweis eines Satzes über diskrete Gruppen, Abh. Math. Sem. Univ. Hamburg 12 (1938), 289-312.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30F40, 30D50

Retrieve articles in all journals with MSC (1985): 30F40, 30D50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15761-3

American Mathematical Society